A 28-year-old female asked:
Disclaimer

taking levoflox750 once in night but feeling uneasiness short breath also nausea and dizziness should i take the medicine with antacid(once/twice day)?

1 doctor answer
Dr. Colin Kerr
43 years experience Family Medicine
Levofloxacin reactio: Levofloxacin is a long-acting antibiotic intended for once daily use. Like any medication, it can causes adverse effects--either intolerance or allergy. The reaction you describe is fairly severe, and I have particular concern about the shortness of breath, which is a serious symptom. If this is caused by the medication, then it is an allergic response and you shouldn't take any more.
Answered on Jun 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Possible: Arrhythmia ? See your physician as an event monitor & echocardiogram are likely indicated.
1
1 comment
A 26-year-old female asked:
Dr. Valentin Drezaliu
19 years experience Obstetrics and Gynecology
See OB/GYN: Asap you should see your ob/gyn. Could be a sign of multiple medical conditions that needs immediate attention.
1
1 thank
A 25-year-old male asked:
Dr. Gerald Mandell
51 years experience Nuclear Medicine
Yes: Most common cause is gastroesophageal reflux sometimes associated with esophagitis.Sometimes pain mimics heart attack. When gastric acid reaches the v ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Edwin Ishoo
A Verified Doctor answered
A US doctor answered Learn more
Multiple symptoms: Yes. if you've recently engaged in unprotected intercourse you should take a pregnancy test to confirm if you are pregnant.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month